MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR®; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR®; BLOOD GLUCOSE METER
Model Number 9556C
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The kit # associated with the meter is not available.If the information is available at the later date, it will be provided in the supplemental report.Gudid information does not exists, as the device was manufactured before the udi implementation date.Therefore, only the di number has been captured in the udi section d4.
 
Event or Problem Description
A customer reported that she purchased the contour® meter from their local pharmacy in the us, which was displaying the units of measurement accompanied with the blood glucose readings in mmol/l instead of mg/dl.There was no allegation of an adverse event.A replacement meter kit was sent to the customer.The device is not expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the suspected device could not be requested for evaluation from the customer.Therefore, a device history record for the suspected contour® meter with serial # (b)(6) was reviewed and no manufacturing anomalies were found.The packaging facility for this meter was rr donnelly.Since the meter was manufactured in apr-2010, the kit lot number associated with it could not be retrieved because the data is no longer retained.

Brand Name
CONTOUR®
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-nishiuen
wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key23619657
Report Number1810909-2025-00159
Device Sequence Number15975236
Product Code NBW
UDI-Device Identifier00301939556010
UDI-Public00301939556010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9556C
Device Catalogue Number6707059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale